This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
6 months ago i was diagnosed with herpes by visual test and some other "G" word .. i was given doxycycline and metronidazole along with candid v6 ... After over the past 6 months ive been having tiny outbreaks... but nun serious ..until recently when i was put on kerflex to treat my abcess (abscess) .. i now have the worse herpes out break i have ever had .. i decided to purchase the same medication ..and use it but its been 3 days n it still looks horrible should i conttinue ? also i started dating a guy with herpes .. and we had unprotected the beginning of this month could i have been misdiagnosed since this looks more like the pictures of herpes i see on the internet ... unlike my "first outbreak" which was rather painful but didnt last this long
... and how long should i expect this outbreak to last
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.